Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 2004 (2004), Issue 4, Pages 371-384
http://dx.doi.org/10.1155/S1048953304311032

A deterministic discretisation-step upper bound for state estimation via Clark transformations

1Haskayne School of Business, University of Calgary, 2500 University Drive NW, Alberta, Calgary, Canada T2N 1N4
2School of Mathematical Sciences, The University of Adelaide, 5005, SA, Australia

Received 11 November 2003; Revised 2 June 2004

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. P. Malcolm, R. J. Elliott, and J. van der Hoek, “A deterministic discretisation-step upper bound for state estimation via Clark transformations,” Journal of Applied Mathematics and Stochastic Analysis, vol. 2004, no. 4, pp. 371-384, 2004. doi:10.1155/S1048953304311032